# SDR UPS00832584

- Difficulty date: April 20, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, RT UPPER CUSP FITTING CRACKED STA 324.  REMOVED, FABBED AND INSTALLED CUSP FITTING IAW DWG NR 3754031 & SRM 51-1- 20D.
